# SDR AALA202011059001

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 64,194 hours, 24,198 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600400200
- Part serial: ASN177
- Condition: Corroded
- Location: Lt Mlg
- Part time: 64,194 hours, 24,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT HAND MAIN LANDING GEAR PINTLE PIN.  REPLACED PINTLE PIN, PER TASK CARD 26T00032001.
